Alert archive / South Carolina / Freeze Warnings in 2009
Freeze Warning 2, NWS Columbia, SC
NWS Columbia, SC issued this freeze warning at Nov 27, 2009, 4:00 AM EST for 16 counties in South Carolina; 5 counties in Georgia. It took effect at Nov 28, 2009, 12:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2009, 4:00 AM EST (09:00 UTC)
- In effect from
- Nov 28, 2009, 12:00 AM EST
- Expired
- Nov 28, 2009, 9:00 AM EST
- In force
- 9 hr
- Issued by
- NWS Columbia, SC
All 21 counties
Burke County, GA, Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Edgefield County, SC, Fairfield County, SC, Kershaw County, SC, Lee County, SC, Lexington County, SC, McCormick County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC
The radar
The Columbia radar (KCAE), 28 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 9.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1975 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- -64 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KCAE 270900 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 400 AM EST FRI NOV 27 2009 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SATURDAY... GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 271700- /O.NEW.KCAE.FZ.W.0002.091128T0500Z-091128T1400Z/ /O.CON.KCAE.LW.Y.0025.000000T0000Z-091127T1600Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING... SUMMERTON...BAMBERG...DENMARK 400 AM EST FRI NOV 27 2009 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SATURDAY. A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING. WINDS THIS MORNING ARE EXPECTED REMAIN STRONG AND GUSTY NEAR THE CENTER OF AREA LAKES. NORTHWEST WINDS WILL CONTINUE AT 15 TO 25 KNOTS THROUGH THE MORNING HOURS. WINDS SHOULD BEGIN TO DIMINISH TO 10 TO 20 KNOTS BY MIDDAY. LATER TONIGHT...CLEAR SKIES...LIGHT WINDS...AND DRY AIR WILL ALLOW FOR GOOD RADIATIONAL COOLING ACROSS THE REGION. LOW TEMPERATURES SATURDAY MORNING ARE EXPECTED TO BE AT OR SLIGHTLY BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS AND PERSONAL WATERCRAFT WILL BE ESPECIALLY PRONE TO CAPSIZING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
4 follow-up statements
000 WWUS72 KCAE 271414 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 914 AM EST FRI NOV 27 2009 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 272100- /O.EXT.KCAE.LW.Y.0025.000000T0000Z-091127T2100Z/ /O.CON.KCAE.FZ.W.0002.091128T0500Z-091128T1400Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING... SUMMERTON...BAMBERG...DENMARK 914 AM EST FRI NOV 27 2009 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SATURDAY... THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SATURDAY. EXPECT WEST TO NORTHWEST WINDS AROUND 15 TO 20 KNOTS ON AREA LAKES TODAY...WITH GUSTS UP TO 25 KNOTS. WINDS SHOULD BEGIN TO DIMINISH LATE TODAY INTO EARLY THIS EVENING. LATER TONIGHT...CLEAR SKIES...LIGHT WINDS...AND DRY AIR WILL ALLOW FOR GOOD RADIATIONAL COOLING ACROSS THE REGION. LOW TEMPERATURES SATURDAY MORNING ARE EXPECTED TO BE AT OR SLIGHTLY BELOW FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS AND PERSONAL WATERCRAFT WILL BE ESPECIALLY PRONE TO CAPSIZING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
000 WWUS72 KCAE 271958 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 258 PM EST FRI NOV 27 2009 ...FREEZE WARNING/LAKE WIND ADVISORY... GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 280400- /O.CON.KCAE.FZ.W.0002.091128T0500Z-091128T1400Z/ /O.CON.KCAE.LW.Y.0025.000000T0000Z-091127T2100Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING... SUMMERTON...BAMBERG...DENMARK 258 PM EST FRI NOV 27 2009 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SATURDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SATURDAY. EXPECT WEST WINDS 15 TO 20 KNOTS WITH GUSTS NEAR 25 KNOTS ON AREA LAKES TODAY. WINDS WILL DIMINISH LATE THIS AFTERNOON. LATER TONIGHT...WINDS WILL BE CALM AND TEMPERATURES WILL DROP TO NEAR 30. WIDESPREAD FROST WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS AND PERSONAL WATERCRAFT WILL BE ESPECIALLY PRONE TO CAPSIZING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$
000 WWUS72 KCAE 272143 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 443 PM EST FRI NOV 27 2009 ...FREEZE WARNING... GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 280900- /O.CON.KCAE.FZ.W.0002.091128T0500Z-091128T1400Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING... SUMMERTON...BAMBERG...DENMARK 443 PM EST FRI NOV 27 2009 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SATURDAY. UNDER CLEAR SKIES TONIGHT...WINDS WILL BECOME CALM AND TEMPERATURES WILL DROP TO NEAR 30. WIDESPREAD FROST WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$
000 WWUS72 KCAE 280806 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 306 AM EST SAT NOV 28 2009 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 281400- /O.CON.KCAE.FZ.W.0002.000000T0000Z-091128T1400Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING... SUMMERTON...BAMBERG...DENMARK 306 AM EST SAT NOV 28 2009 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. WITH CLEAR SKIES THIS MORNING...LIGHT WINDS...AND DRY AIRMASS...TEMPERATURES ARE EXPECTED TO BE NEAR THE FREEZING MARK AT SUNRISE THIS MORNING. WIDESPREAD FROST IS ALSO FORECAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this freeze warning went out at Nov 27, 3:52 AM EST, 8 minutes earlier.
Area forecast discussion, Nov 27, 3:52 AM EST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
352 AM EST FRI NOV 27 2009
.SYNOPSIS...
COLD FRONT HAS MOVED OFF THE ATLANTIC COAST...WITH DRY HIGH
PRESSURE MOVING IN BEHIND THE FRONT. THIS IS EXPECTED TO CONTROL
OUR WEATHER THROUGH THE WEEKEND. EARLY NEXT WEEK ANOTHER COLD
FRONT WILL PUSH THROUGH THE AREA. LOW PRESSURE TRACKING NORTHEAST
FROM THE GULF OF MEXICO WILL BRING WET WEATHER AND COOL TEMPERATURES
WEDNESDAY.
&&
.NEAR TERM /TODAY/...
SUNNY SKIES EXPECTED ACROSS THE REGION AS DRY HIGH PRESSURE BEGINS
TO SETTLE ACROSS THE AREA. COOLER TEMPERATURES THIS
AFTERNOON...WITH HIGHS ONLY IN THE MID 50S. WINDS ON AREA LAKES
WILL CONTINUE TO BE STRONG AND GUSTY...ESPECIALLY NEAR THEIR
CENTER. WINDS EXPECTED TO DIMINISH LATER THIS MORNING. WILL
CONTINUE WITH CURRENT LAKE WIND ADVISORY THROUGH 11 AM.
&&
.SHORT TERM /TONIGHT THROUGH SUNDAY/...
WITH DRY AIR IN PLACE...CLEAR SKIES FORECAST...AND GENERALLY LIGHT
WINDS...TONIGHT WILL BE ONE OF THE COLDER ONES WE HAVE SEEN FOR A
WHILE. GUIDANCE CONTINUES TO GIVE OVERNIGHT LOWS GENERALLY FROM 31
TO 34 DEGREES. WITH THE DRY AIR...HAVE UNDERCUT THOSE NUMBERS
SLIGHTLY...WHICH GIVES READINGS AT OR SLIGHTLY BELOW FREEZING FOR
MOST AREAS. WILL GO AHEAD AND ISSUE A FREEZE WARNING FOR THE
ENTIRE CWA. THIS COULD FINALLY END THE GROWING SEASON.
SATURDAY WILL REMAIN DRY...WITH A SLIGHT WARM UP DURING THE
AFTERNOON...WITH HIGHS IN THE LOWER 60S. OVERNIGHT LOWS SATURDAY
NIGHT INTO SUNDAY IN THE MID 30S. SUNDAY WILL SEE THE SURFACE HIGH
BEGIN MOVING OFF THE ATLANTIC COAST AS SURFACE COLD FRONT BEGINS
MOVING THROUGH THE MISSISSIPPI VALLEY REGION. SHOULD BEGIN TO SEE
AN INCREASE IN LOW LEVEL MOISTURE AS WE GET ON THE BACKSIDE OF THE
HIGH. SUNDAY WILL STILL REMAIN DRY.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
COLD FRONT POISED TO MOVE TOWARDS AND THROUGH THE REGION FROM
MONDAY INTO TUESDAY...WITH INCREASING RAIN CHANCES DURING THAT
TIME FRAME. MOST OF THE MAIN UPPER LEVEL ENERGY WILL REMAIN JUST
OFF TO THE NORTH OF THE AREA...WITH MAINLY SHOWERS EXPECTED AT
THIS TIME. BRIEF BREAK TUESDAY EVENING INTO WEDNESDAY MORNING
BEFORE THE NEXT RAINMAKER BEGINS SPREADING MOISTURE AND PRECIP
OVER THE REGION. STRONG SOUTHERN STREAM SYSTEM MOVING THROUGH THE
NORTHERN GULF OF MEXICO WILL SPREAD PLENTY OF MOISTURE OUR WAY ON
WEDNESDAY AHEAD OF DEVELOPING SURFACE LOW. THIS LOW IS CURRENTLY
FORECAST TO TRACK ACROSS THE AREA DURING THE DAY ON WEDNESDAY.
THE SYSTEM WILL HAVE STRONGER UPPER LEVEL SUPPORT. THE SYSTEM
LIFT NORTH OF THE AREA THURSDAY.
&&
.AVIATION /09Z FRIDAY THROUGH TUESDAY/...
A COLD FRONT PUSHED THROUGH EARLIER AND HIGH PRESSURE IS BUILDING
INTO THE REGION WITH MODERATE WEST TO NORTHWESTERLY WINDS. VFR
CONDITIONS ARE EXPECTED FOR THE 24 HR TAF PERIOD. WINDS AROUND 10
TO 15 MPH WITH GUSTS TO 20 MPH ARE EXPECTED TO START THE FORECAST
PERIOD BUT THE GUSTS SHOULD DIMINISH AROUND SUNRISE FOR A FEW
HOURS. WINDS WILL PICK UP AGAIN MID MORNING WITH GOOD MIXING
EXPECTED AND WESTERLY WINDS AROUND 15 MPH WITH GUSTS TO 25 MPH ARE
EXPECTED THROUGH LATE AFTERNOON. WINDS WILL RELAX WITH SUNSET AND
REMAIN WESTERLY AROUND 5 MPH OVERNIGHT.
EXTENDED AVIATION OUTLOOK...POSSIBLE MVFR CONDITIONS MAY DEVELOP
BY LATE MONDAY AS ANOTHER COLD FRONT APPROACHES FROM THE WEST.
MVFR CONDITIONS MAY AGAIN OCCUR ON WEDNESDAY AS A LOW PRESSURE
SYSTEM APPROACHES FROM THE GULF COAST.
&&
.CAE WATCHES/WARNINGS/ADVISORIES...
SC...LAKE WIND ADVISORY UNTIL 11 AM EST THIS MORNING FOR SCZ015-016-
018-020>022-025>031-035>038-041.
FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EST SATURDAY FOR
SCZ015-016-018-020>022-025>031-035>038-041.
GA...LAKE WIND ADVISORY UNTIL 11 AM EST THIS MORNING FOR GAZ040-
063>065-077.
FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EST SATURDAY FOR
GAZ040-063>065-077.
&&Hazardous weather outlook, Nov 26, 3:37 PM EST, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 337 PM EST THU NOV 26 2009 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-272045- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 337 PM EST THU NOV 26 2009 ...LAKE WIND ADVISORY IN EFFECT UNTIL 11 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. A FLOOD WARNING HAS BEEN ISSUED FOR MODERATE FLOODING OF SWAMPLANDS DOWNSTREAM FROM THE SANTEE DAM IN CLARENDON COUNTY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. LOW TEMPERATURES OVER THE WEEKEND WILL BE IN THE LOWER TO MID 30S. A FREEZE AND FROST MAY OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Freeze Warnings in South Carolina, 2009Freeze Warnings in Georgia, 2009Every freeze warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.